Recurrences for 2-colored and 3-colored F-partitions

James A. Sellers

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

The goal of this paper is to prove new recurrences involving 2-colored and 3-colored generalized Frobenius partitions of n similar to the classical recurrence for the partition function p(n).

Original languageEnglish (US)
Pages (from-to)303-310
Number of pages8
JournalDiscrete Mathematics
Volume156
Issue number1-3
DOIs
StatePublished - Sep 1 1996

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Recurrences for 2-colored and 3-colored F-partitions'. Together they form a unique fingerprint.

  • Cite this